# SDR SWAA2019123140045

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 53,219 hours, 27,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387AS15
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ON STOWAGE BIN AT PASSENGER CABIN INOP.     R&R LAMPS IAW AMM.
